# SDR DHL2002807559

- Difficulty date: April 17, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779762US01
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT-2 IN CRACK ON BATHTUB FITTING AT STA 670.000-680.000 L-41.REMOVED DAMAGED FITTING PER SRM 51-1-20D PG 21.CLEANED TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW BATHTUB FITTING PER SRM 51-1-20D PG1.
